# SDR REXA2022071901535

- Difficulty date: May 28, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Fs 978-1005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK, RBL9, FS 978.00 -  FS 1005, IS CORRODED.	REMOVED, FABRICATED AND REPLACED  SEAT TRACK I.A.W. CRJ 900 SRM #AMM #53-00-49-000-/400-802-A02 & SRM #51-40-11-001-001-A01
